# SDR AUS20010701

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 5520 · Elevator Structure
- Part: Stop
- Part number: 85520271003
- Condition: Deteriorated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR BUMPER RUBBER DETERIORATED AND PERISHED. FOUND DURINGINSPECTION IAW AD/DHC-8/078.
